# SDR AALA202410181011

- Difficulty date: October 15, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 29,991 hours, 14,606 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7185292
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO DFW DUE TO THE FLIGHT CREW REPORTING THAT ENROUTE A GREEN HYDRAULIC SYSTEM ENGINE #1 PUMP LOW PRESSURE MESSAGE DISPLAYED WHICH WAS FOLLOWED BY A GREEN HYDRAULIC SYSTEM RESERVOIR LOW LEVEL MESSAGE. THE GREEN HYDRAULIC SYSTEM SHOWED LOSS OF QUANTITY WITH AN AMBER INDICATION. THE FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURES AND THE AIRCRAFT LANDED SAFELY AT DFW WHERE IT WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT FOR AALA202410161011: MAINTENANCE FOUND THE RIGHT HAND MAIN LANDING GEAR DOOR ACTUATOR BRAIDED HOSE ASSEMBLY LEAKING HYDRAULIC FLUID AND REPLACED IT PER AMM 32-31-39. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
